Institute of Information Theory and Automation

Publication details

On interpretation of T-product extensions of possibility distributions

Journal Article

Vejnarová Jiřina

serial: Fuzzy Sets and Systems vol.232, 1 (2013), p. 3-17

project(s): GAP402/11/0378, GA ČR

keywords: Possibility theory, Extension, Triangular norm, Conditional independence, Sets of probability distributions

preview: Download

abstract (eng):

T-product extensions(where T is a continuoust-norm) of a system of low-dimensional possibility distributions form an important class of solutions of the so-called possibilistic marginal problem. Nevertheless, they can differ from each other, e.g., from the viewpoint of inference. Therefore the need for their interpretation is obvious.To find it, we identify any possibility distribution with a set of probability distributions dominated by it and find a probability interpretation of models based on Gödel’s, product and Lukasiewicz’s t-norms.


Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation